# SDR DALA2015113007278

- Difficulty date: November 30, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 39,747 hours, 26,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND OVERWING EXTERIOR EMERGENCY LIGHTS INOPERATIVE. REPLACED  BATTERY PACK AND OPS CHECKS NORMALLY.
